# SDR SWAA2025091098730

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME AT FWD ENTRY DOOR CUT OUT BS 312 BTW STRINGERS 5L TO STRINGER 6L PASSENGER CABIN.  REPAIRED FRAME AT FWD ENTRY DOOR CUT OUT BS 312 BTW STRINGERS 5L TO STRINGER 6L PASSENGER CABIN SEE TTG8Q014FBE3.
